MathSciNet Relay Station
MathSciNet bibliographic data
MR2558779 (2010m:65158) 65L60 (34A45 85A15)
Parand, K.; Shahini, M.; Dehghan, Mehdi Rational Legendre pseudospectral approach for solving nonlinear differential equations of Lane-Emden type. J. Comput. Phys. 228 (2009), no. 23, 8830–8840.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement